Table of Contents
International Scholarly Research Notices
Volume 2014 (2014), Article ID 469340, 8 pages
http://dx.doi.org/10.1155/2014/469340
Research Article

Some Simple Formulas for Posterior Convergence Rates

Department of Statistics, Northwestern University, Evanston, IL 60208, USA

Received 25 June 2014; Accepted 15 August 2014; Published 29 October 2014

Academic Editor: Yuehua Wu

Copyright © 2014 Wenxin Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Jiang, “Bayesian variable selection for high dimensional generalized linear models: convergence rates of the fitted densities,” The Annals of Statistics, vol. 35, no. 4, pp. 1487–1511, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. S. Ghosal, J. K. Ghosh, and A. W. van der Vaart, “Convergence rates of posterior distributions,” Annals of Statistics, vol. 28, no. 2, pp. 500–531, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. Walker, “New approaches to Bayesian consistency,” The Annals of Statistics, vol. 32, no. 5, pp. 2028–2043, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. Ghosal, J. Lember, and A. van der Vaart, “Nonparametric Bayesian model selection and averaging,” Electronic Journal of Statistics, vol. 2, pp. 63–89, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Norets, “Posterior consistency in Kullback-Leibler divergence with applications to misspecified infinite dimensional models,” Tech. Rep., Economics Department, Princeton University, 2012. View at Google Scholar